Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

194 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have terrible heartburn from taking nitrofurantoin mono-mcr 100mg. What

I have terrible heartburn from taking nitrofurantoin mono-mcr 100mg. What can I take to get rid of the heartburn. The doctor called and said I have a uti. I just took one pill and I'm having a kidney removed Friday. The other question will I be able to have surgery with just taking 3 pills before surgery?
Sun, 4 Nov 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have been experiencing horrible heartburn for a couple weeks. I started taking lansoprazole 15mg delayed release capsules 4 days ago and have gotten no relief. Should I continue to take it? I took azithromycin the 1st of january and had terrible side effects from it. Nausea, muscle weakness, anxiety, burning of veins, diarrhea for a few days following end of taking pills. Could that azithromycin have killed all the good stuff in my stomach causing this heart burn ?problem?

doctor1 MD

I have taken my 3 Rd dose of nitrofurantoin monohyd macro 100 mg and also took a ranitidine hcl 150mg pills and am experiencing excruciating heartburn, gas and bloating. Is there anything I can take to help or is this serious enough to go to the ER?

doctor1 MD

I currently take 100mg of sertraline/Zoloft daily. I take it before bed. The past week or so I e been getting heartburn after taking it. I always take it with a lot of water. I took it tonight (with lots of water) and within minutes, my throat and chest started burning terribly. It feels as though something is trying to rip through me. I tried taking pepto but it didn t help. I actually ended up vomiting it got so bad. But it s still burning and feels like something is stuck. I m going to call my doctor in the morning but is there anything I can do in the meantime to ease the pain?

Loading Online Doctors....